# SDR DALA2022080405364

- Difficulty date: August 3, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N376DA
- Make and model: Boeing 737832
- Aircraft serial: 29624
- Aircraft time: 73,912 hours, 30,150 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2348898) DURING INSPECTION FOUND DENT IN EXTERNAL SKIN OF AFT CARGO COMPARTMENT DOOR. EXTERNAL SKIN OF AFT CARGO COMPARTMENT DOOR WAS REPLACED PER B737-800 SRM 52-30-01-2R PROCEDURE 3, REPAIR 3.
